# SDR 05FDEA02020

- Difficulty date: July 22, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727-200
- Aircraft serial: 21492
- Aircraft time: 39,028 hours, 24,975 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65453132
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOBE STRINGER CLIP IS CRACKED BS 950C STR-7R.  REMOVED AND REPLACED UPPER LOBE STR CLIP AT BS 950C STR 7R. IAW SRM 51-20-1, 51-10-  3, 51-30-2, 51-10-2.
